Hiroshima Mathematical Journal

Removability of polar sets for solutions of semilinear equations on a harmonic space

Fumi-Yuki Maeda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 14, Number 3 (1985), 537-546.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206132934

Digital Object Identifier
doi:10.32917/hmj/1206132934

Mathematical Reviews number (MathSciNet)
MR772984

Zentralblatt MATH identifier
0571.31007

Subjects
Primary: 31D05: Axiomatic potential theory

Citation

Maeda, Fumi-Yuki. Removability of polar sets for solutions of semilinear equations on a harmonic space. Hiroshima Math. J. 14 (1985), no. 3, 537--546. doi:10.32917/hmj/1206132934. https://projecteuclid.org/euclid.hmj/1206132934


Export citation

References

  • [1] L. Carleson, Selected problems on exceptional sets, Van Nostrand, Princeton, 1967.
  • [2] C. Constantinescu and A. Cornea, Potential theory on harmonicspaces, Springer-Verlag, Berlin Heidelberg New York, 1972.
  • [3] J. Frehse, Capacity methods in the theory of partial differential equations, Jber. Deutsch. Math. -Verein. 84(1982), 1-44.
  • [4] R.Gariepy and W.P. Ziemer, Removable sets for quasilinear parabolic equations, J. London Math. Soc. (2), 21(1980), 311-318.
  • [5] P. A. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier, 16-2 (1966), 167-208.
  • [6] F-Y. Maeda, Dirichlet integrals of functions on a self-adjoint harmonic space, Hiroshima Math. J.4 (1974), 685-742.
  • [7] F-Y. Maeda, Dirichlet integrals on harmonic spaces, Lecture Notes Math. 803, Springer-Verlag, Berlin Heidelberg New York, 1980.
  • [8] F-Y. Maeda, Semi-linear perturbation of harmonic spaces, Hokkaido Math. J. 10 (1981), Sp. iss., 464-493.
  • [9] U. Schirmeier, Continuous measure representations on harmonic spaces, Hiroshima Math. J. 13(1983), 327-337.
  • [10] B. -W. Schulze and G. Wilderhein, Methoden der Potentialtheorie fur elliptische Differentialgleichungen beliebiger Ordnung, Birkhauser, Basel-Stuttgart, 1977.
  • [11] B.Walsh, Perturbation of harmonic structures and an index-zero theorem, Ann. Inst. Fourier 20,1 (1970), 317-359.